# SDR P9KA2016030301

- Difficulty date: February 24, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N93021
- Make and model: Cessna 207A
- Aircraft serial: 20700766
- Aircraft time: 19,544 hours
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 122005218
- Condition: Cracked
- Location: Rt Aileron
- Part time: 19,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE RT OTBD AILERON HINGE BRACKET, PN 1220052-18, WAS FOUND TO BE CRACKED THROUGH THE BEND RADIUS OF THE LOWER INBD FLANGE.  THE PART WAS REPLACED WITH NEW.  THIS IS THE 2ND HINGE BRACKET WE HAVE FOUND CRACKED ON THIS ACFT & THE 4TH IN OUR FLEET.  BELIEVE THAT IN THIS CASE THAT THE CRACKING IS A RESULT OF SIMPLE FATIGUE DUE TO THE HIGH NR OF HOURS, EXTENSIVE LOW LEVEL OPERATION & HIGH CYCLES PER HOUR.  WE HAVE INSTITUTED A REPEATING DETAILED VISUAL INSPECTION OF ALL AILERON HINGE BRACKETS ON OUR 206 & 207 FLEET FOR ACFT OVER 10000 HOURS TOTAL TIME.
